# SDR SIMA20171015002

- Difficulty date: October 15, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 36,410 hours, 26,621 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 EMERGENCY CEILING DOME LIGHT INOPERATIVE.   FOUND A WIRE PULLED OUT AND CONTACT PIN BROKEN OFF IN THE CONNECTOR.  INSTALLED A NEW PIN ON WIRE AND INSTALLED IN CONNECTOR IAW ESPM 20-33-00. OPS CHECKED GOOD.
